# SDR AALA202512012602

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 69,243 hours, 28,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO LOWER FUSELAGE SKIN UNDER LAVATORY SERVICE PAN LOCATED FROM BS 865 TO BS 867, AT S22L. REPAIRED SKIN PER EA 369821.
